MAUDE Adverse Event Report: SYNOVIS MICRO COMPANIES ALLIANCE, INC GEM FLOW COUPLER; DEVICE,ANASTOMOTIC,MICROVASCULAR

SYNOVIS MICRO COMPANIES ALLIANCE, INC GEM FLOW COUPLER; DEVICE,ANASTOMOTIC,MICROVASCULAR
Model Number GEM2754 FC
Medical Device Problem Codes Disconnection (1171); Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported a 3.0mm flowcoupler failed to hold the vein securely, repeatedly slipping off the prongs.It was also reported that upon attempting to close the coupler, the prongs did not align properly, preventing the coupler from closing.To resolve this issue, the surgeon quickly opened another coupler and did not experience any difficulties or issues.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
D4: lot #: the reported lot sp24g17-2108292 is invalid.D4: unique identifier (udi) #: the lot # and expiration date were not included in the udi # as the lot was not recognized in the system.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacturing process.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
D4: lot # - the lot number was added (previously reported as asku).H6: type of investigation - code b14 was added as a batch review was performed.H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
GEM FLOW COUPLER
Common Device Name
DEVICE,ANASTOMOTIC,MICROVASCULAR
Manufacturer (Section D)
SYNOVIS MICRO COMPANIES ALLIANCE, INC
deerfield IL
Manufacturer (Section G)
SYNOVIS SURGICAL INNOVATIONS
2575 university ave w
saint paul MN 55114
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key20322180
Report Number1416980-2024-05313
Device Sequence Number7782579
Product Code MVR
UDI-Device Identifier00844735006018
UDI-Public(01)00844735006018
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132727
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberGEM2754 FC
Device Catalogue Number515101300010
Device Lot NumberSP24G17-2108292
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2024
Supplement Date Received by Manufacturer10/08/2024
11/01/2024
Initial Report FDA Received Date09/27/2024
Supplement Report FDA Received Date10/31/2024
11/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.
Patient SexUnknown